RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2010, Volume 92, Issue 8, Pages 590–595 (Mi jetpl1447)  

CONDENSED MATTER

Penetration of hot electrons through a cold disordered wire

A. S. Ioselevichab, D. I. Pikulinab

a Moscow Institute of Physics and Technology, Moscow, Russia
b Landau Institute for Theoretical Physics RAS, Moscow, Russia

Abstract: We study a penetration of an electron with high energy $E\gg T$ through strongly disordered wire of length $L\gg a$ ($a$ being the localization length). Such an electron can loose, but not gain the energy, when hopping from one localized state to another. We have found a distribution function for the transmission coefficient $\mathcal T$. The typical $\mathcal T$ remains exponentially small in $L/a$, but with the decrement, reduced compared to the case of direct elastic tunnelling: $\overline{\ln\mathcal T}\approx 0.237\cdot 2L/a$. The distribution function has a strong tail in the domain of anomalously high $\mathcal T$; the average $\overline{\mathcal T}\propto (a/L)^{2}$ is controlled by rare configurations of disorder, corresponding to this tail.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2010, 92:8, 537–542

Bibliographic databases:

Document Type: Article
Received: 16.09.2010
Language: English

Citation: A. S. Ioselevich, D. I. Pikulin, “Penetration of hot electrons through a cold disordered wire”, Pis'ma v Zh. Èksper. Teoret. Fiz., 92:8 (2010), 590–595; JETP Letters, 92:8 (2010), 537–542

Citation in format AMSBIB
\Bibitem{IosPik10}
\by A.~S.~Ioselevich, D.~I.~Pikulin
\paper Penetration of hot electrons through a~cold disordered wire
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2010
\vol 92
\issue 8
\pages 590--595
\mathnet{http://mi.mathnet.ru/jetpl1447}
\transl
\jour JETP Letters
\yr 2010
\vol 92
\issue 8
\pages 537--542
\crossref{https://doi.org/10.1134/S0021364010200099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286340500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650613171}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl1447
  • http://mi.mathnet.ru/eng/jetpl/v92/i8/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:87
    Full text:19
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018